MAUDE Adverse Event Report: 3M HEALTH CARE NEXCARE¿ CUSHIONED WATERPROOF BANDAGES; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE NEXCARE¿ CUSHIONED WATERPROOF BANDAGES; TAPE AND BANDAGE, ADHESIVE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Skin Irritation (2076)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information was not provided.Product lot # was not provided.This product has a 5-year shelf life.Initial reporter's occupation was not specified.Product lot # was not provided, therefore device manufacture date is unknown.No sample has been returned by the customer for evaluation and no lot number has been reported.A photo of the alleged injury was provided.The complaint history, related to the reported product, was reviewed for the last 24-month period.No statistical trend was observed.Based on information provided, 3m was unable to determine root cause.3m will continue to monitor.
 
Event or Problem Description
A female consumer (age not specified) applied one bandage, during the morning, to cover an unspecified stitched wound on approximately (b)(6) 2020.The consumer alleged she noticed a skin reaction when the bandage was changed in the late afternoon that same day.Exact duration of bandage wear was not specified.The consumer immediately stopped using the bandages after the alleged reaction was discovered.The reaction was described as reddened skin, in the shape of a rectangle, around the initial wound area.The affected area reportedly became redder after showering.The consumer reported that she has sensitive skin, flower allergy and other unspecified allergies.The consumer visited a doctor on (b)(6) 2020 to remove the existing stitches.The doctor viewed the affected skin area and prescribed an rx cortisone cream.The doctor reportedly advised the consumer that it may take some time for the skin area to go back to normal color.

Brand Name
NEXCARE¿ CUSHIONED WATERPROOF BANDAGES
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway avenue
st. paul, mn
MDR Report Key10143635
Report Number2110898-2020-00029
Device Sequence Number19796383
Product Code KGX
UDI-Device Identifier00051131997172
UDI-Public051131997172
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number522-08CB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;